# SDR 96UAL900595

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D31516109
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILED TEST PER NR 2 SERVICE.  *S/D*  CHANGED P0WER SUPPLY AND BATTERY.  ALSO, REPLACED SLIDE AND OPERATIONALLY CHECKED NORMAL.
